# SDR MASA200700069

- Difficulty date: February 2, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 26,898 hours, 19,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2869 PHX.  ALL EMERGENCY EXIT LIGHT ILLUMINATE WITH THE SWITCH IN THE ARM POSITION.  MX RESET THE ESS BUSS C/B, AND THE SYSTEM FUNCTIONED NORMALLY.
